Doctor insights on:
Zyprexa Withdrawal Symptoms
Stopped taking Zyprexa (olanzapine) 0.625mg two days ago and was wondering how long it would take to notice withdrawal symptoms?
Olanzapine has no true withdrawal symptoms. If it did, you would be at a sufficiently low dose that you wouldn't experience them. But you may experience a return of the symptoms that olanzapine was treating, and this could happen immediately, or any
day for a couple of months, unless there is an alternative treatment for those symptoms. ...Read more
Taking Zyprexa(5ng)for a week now. Was told to go down to 2.5 by doc, the go off it altogether. Will I get withdrawal symptoms? Terrified to stop
No: if u taper off gradually.Get a more detailed answer ›
Taken Zyprexa (olanzapine) (5mg) for the past 3 nights. Psychiatrist said it's okay to stop, but if I don't take one tonight will I get withdrawal symptoms?
I understand your worry about withdrawal symptoms
Zyprexa is for treatment of Schizophrenia and Bipolar Disorder Taking i 5mg. For 3 nights does not pose risk of withdrawal
See your Psychiatrist to inform how your symptoms are interfering with your functioning. Ask him your diagnosis whether you have Schizophrenia, or Bipolar Disorder, if you need Zyprexa, (olanzapine) any other medication or intensive Therapy ...Read more
Have been taking zyprexa (olanzapine) for about two months, am now down to 0.62mg, doctor said I can stop anytime, if I stop now would I have withdrawal symptoms?
Well ...: It's hard to predict exactly what symptoms may occur. However, it sounds like you're partnering with your doctor in a very smart way & taking an extremely low dose of Zyprexa (olanzapine). I'd guess that any withdrawal symptoms would be very minimal. If you take your medication at night — you might notice that you aren't as sleepy as you are normally (as Zyprexa (olanzapine) can be sedating). Hope that helps! ...Read more
Can you explain the withdrawal symptoms of Zyprexa (olanzapine)? Currently have heart palps, sweating, everything feels loud to my ears, and Insomina. Common?
Been taking zyprexa for 6 mon at 5 mg together with risperdal 6 mg to treat a relapse of schizophrenia. Stopped zyprexa now having withdrawal symtomps, heard voices for few minutes before sleep. Should I take 5mg again or try 2.5 mg slowly tapering?
Complicated: Check with your doctor for any med changes and consider psychotherapy, group therapy. Managing schizophrenia is about understanding your symptoms, illness and making positive changes. Don't panic if a symptom returns briefly. Talk this over with the doctor who knows you best. Build more support. Take care. ...Read more
Withdrawal: Sense of discomfort with other physical symptoms depending on the substance u r withdrawing from. ...Read more
Discontinuation : Withdrawal symptoms vary depending on the type of antidepressant. The ssris like Prozac and snris (effexor (venlafaxine) and cymbalta) all cause the same type: irritability, lightheadedness, strange sensations when turning one's head, malaise (like a flu without the fever) and even electric shock sensations down the neck, back and extremities. Tca's cause other effects -- diarrhea, runny nose, insomnia.... ...Read more
Can be many: Research suggests that a cannabis withdrawal syndrome exists. Symptoms include; restlessness, anorexia, irritability and insomnia that begin less than 24 hours after discontinuation of marijuana, peak in intensity on days 2 to 4, and last for seven to 10 days. In my experience patients can also suffer from serious depression and anxiety symptoms as well, and sometimes vivid dreams. Can last longer ...Read more
Withdrawal sxs occur: When sudden discontinuation of antidepressants occur. Symptoms may be physical and/or psychological and may include, dizziness, nausea, tremor, anxiety, crying, irritability, lack of focus, confusion and muscle aches to name a few. Some antidepressants cause more sxs than others and sxs can be avoided by a gradual taper. ...Read more
See below: Shakes, anxiety, increased pulse and pressure beginning 12 hrs, maxing 24-48 hrs and resolving by 72 hrs. In more sever cases there is agitation, confusion which in the most severe case is termed dts (delerium tremens) and can be fatal. Seizures and hallucinations may also seen but are separate from dts. In more sever cases- it takes 7-10 days for symptoms to resolve. ...Read more
Withdrawal?: Only patients with diabetes take insulin. If they stop taking it, then blood sugars go up very high and may cause a life-threatening metabolic emergency called, diabetic ketoacidosis (dka). Though patients with type 2 diabetes don't normally get dka, high blood sugars will cause other problems. ...Read more
Possible, not likely: Relafen (nabumetone) is a non steroidal anti -inflammatory. Stronger than Aspirin and less than cortisone products. It has many side effects. Withdrawal symptoms, meaning a consistent set of issues that arise when the drug is stopped abruptly. Thishas not been reported. However, I have had people describe a return of their original complaints when the drug is halted. This is relapse and not withdrawal. ...Read more
First 3 Days: After 3-5 days since one's last use of nicotine, there is no more in the body. Drinking more fluids can help it flush out faster. I encourage some my patients to try switching from cigarettes to nicorette (nicotine gum) gum- 4 mg and the uncoated mint. One chews it different from real gum so read the insert. Once a smoker gets used to the gum and over the cigarettes, the gum is tapered and discontinued. ...Read more
There are far too many alcohol withdrawal symptoms for me to come close to listing them in 400 words or fewer. See: http://www.Alcoholwithdrawalsymptoms. Org/. Please be aware that death is a possible outcome from withdrawal.
Please look into alcoholics anonymous if you are asking this question out of personal concern. ...Read more
Should not be any: There should not be withdrawal symptoms from stopping of spironolactone, but you should check with your before stopping it. It is used for multiple purposes--heart failure/edema, hyeraldosteronism, hypokalemia (low potassium) hypertension, and even to treat hirsuittism (excessive hair and acne. It has many side effects, but has no signifincant withdrawal symptoms. Good luck. ...Read more
Benedryl side effect: No. Withdrawl symptoms are related to a body's reaction after cessation of exposure to an addictive substance. Benedryl=dyphenhydramine is not an addictive substance, so withdrawl would not be medically anticipated. You may have rebound swelling of the sinus tissues that had been treated by the antihistamine. ...Read more
Stopping Toprol (metoprolol) XL: The most common symptom of stopping Toprol (metoprolol) is an elevated heart rate or tachycardia. You may also see an elevated blood pressure. In order to stop the Toprol (metoprolol) it is usually advised to wean off slowly to prevent the elevated heart rate. I would recommend discussing with you doctor before stopping any medicine. ...Read more
Alcohol withdrawal: Acute use of alcohol in excess usually causes symptoms for no more than 24 hours, and they are worst the morning after. With chronic alcohol use, to some extent duration of symptoms depends on amount being used. The physical withdrawal is usually ending in 3-4 days but longer lasting symptoms can last months or longer. ...Read more
Not aware of any: Generally, stopping Lupron (leuprolide) just allows the whole hypothalamic-pituitary-gonadal axis to start getting back to normal, with gradual increases in both testosterone and estrogen as the Lupron (leuprolide) wears off. In some people who have been on multiple courses of lupron, (leuprolide) or have been on it for a long time, there may not be recovery, and the low testosterone and estrogen may be permanent. ...Read more
5 days: If your medication is stopped abruptly (rather than weaned or tapered down) symptoms should last no more than 5-7 days. ...Read more
A few days: With these kinds of calcium channel blockers, it is not usually recommended that they be discontinued rapidly or at once. Tapering the dose down over a week can reduce the "rebound" symptoms — it is not truly a "withdrawal," in the usual sense. If stopped abruptly, I have seen symptoms go on for a week, but they are usually only noticeable for 3-4 days. ...Read more